# SDR SIMA20151030001

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 35,764 hours, 31,613 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF ELEC FUMES IN COCKPIT.  OPERATED PACKS IAW GHC, OPERATED COCKPIT LIGHTING SYS IAW MM CH 33.  OPERATIONS CHECKED OF W/S ONE & TWO HEAR GOOD IAW MM 30-42-01.  PERFORMED GENERAL OLFACTORY INSPECTION OF COCKPIT, NO ABNORMAL SMELL OF ANY KIND NOTED.
